# SDR C77A2011120200002

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 10,506 hours, 6,140 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Zone 100
- Part time: 10,506 hours, 6,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FINGER DOUBLER (AFT) CORRODED.
